I have never ever missed a pill and take it at the exact same time every single day- give or take a few minutes and that's it. I also use a condom everytime still. First it was brown discharge so I figured I was spotting because it happened the last 2 months as well but now it's my period and I'm on my last week of active pills. What's going on, should I be worried? This is also only my third month on the pill (necon 1/35)
You absolutely do not have to worry. The first 6 months on the pill, strange things like this happens. You just keep taking your pills in order and you can either take the week break from the active pills or you can start a new pack instead. This means you can skip the white pills and just start a new pack. That's assuming you have a real period this week. It is possible to skip the white pills and start a new pack up to 3 months in a row to avoid your period. I don't recommend you do it the first 6 months, but in this case you're already having your period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2011 • 2 answers
Posted 16 Feb 2015 • 1 answer
Birth Control - I just started Cyclafem (3rd month). Is it normal to get my period on the last week?
Posted 1 Mar 2015 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 18 Jul 2016 • 1 answer